# SDR USAASA04002

- Difficulty date: January 11, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Part time: 13,654 hours
- Component: Apu
- Component part number: 4500001B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 160, CREW NOTED OIL ODOR IN CABIN AFTER TAKEOFF FROM PHX.  MAINTENANCE FOUND LEAK IN THE APU OIL COOLER.  THE APU WAS PLACED ON MEL AND WAS REPLACED SUBSEQUENT TO THIS REPORT.  (M)
